Stability and existence of critical Kaehler metrics on ruled manifolds

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this article we discuss how the existence of Kaehler metrics with constant scalar curvature on the projectivization of a holomorphic vector bundle over a Kaehler manifold M is related to a moment map condition for the action of the automorphism group of M on the moduli of vector bundles.

Original languageEnglish
Pages (from-to)265-290
Number of pages26
JournalJournal of the Mathematical Society of Japan
Volume60
Issue number1
DOIs
Publication statusPublished - 2008 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this